Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have thrush, had taken antibiotics, itch reduced using canesten, but lumps remain. Suggestions?

I developed thrush recently, fairly sure as a result of antibiotics which I had to take due to a stomach bug I picked up in India. The itching seems to have retreated thanks to Canesten duo but I now have several lumps on my outer labia. I've had this before and it went away on its own, but last time there was just one, and there are several this time and one is quite big, maybe the size of a pea. I am thinking I will probably try to see a gynae today but do you have any suggestions?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that along with fungal infection, there might be having supper added bacterial infection due to itching and having poor local hygiene due to fungal infection.
Consult gynaec and get examined.
You may require oral anti-fungal medicine as well as one antibiotic medicine.
Keep local hygiene clean, dry and airy.
Ok and bye.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor